The medicine is working great other than this problem?
This is a recognized side effect of this drug.
First thing I recommend you do is to go and talk to your doctor about these problems and tell him/her that you are aware that the drug can cause them.
It might well be a good idea to change the drug.
When I was on citalopram, I had the same problem and changed medications. Hope this helps!
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Citalopram for a little over a month. The only side effects I have are off the wall
Posted 15 Aug 2013 • 3 answers
Posted 30 Oct 2014 • 2 answers
Posted 17 Nov 2016 • 3 answers
Posted 7 Feb 2017 • 2 answers
Posted 12 days ago • 0 answers